MAUDE Adverse Event Report: MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE

MPRI ATTAIN OTW; PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Model Number 419488
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during implant the left ventricular (lv) lead dislodged due to patient anatomy.The lv lead was explanted and replaced.The patient is a participant in the post approval clinical surveillance product surveillance registry.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the full lead was returned, analyzed, and no anomalies were found.The outer insulation of the lead became extrinsically distorted due to kinking/buckling.Visual analysis of the lead indicated damage at implant.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN OTW
Common Device Name
PULSE-GENERATOR, DUAL CHAMBER, IMPLANTABLE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key7459292
Report Number2649622-2018-05785
Device Sequence Number16498277
Product Code LWP
UDI-Device Identifier00643169590588
UDI-Public00643169590588
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P010015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2018
Device Model Number419488
Device Catalogue Number419488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date04/25/2018
Supplement Report FDA Received Date06/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR
Patient Weight110